# SDR AALA20160221007

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 53,582 hours, 25,901 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201720003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EVACUATION LIGHTING ON SEAT 32D IS INOPERATIVE.  FOUND WIRING HARNESS DAMAGED.  R & R EMER LIGHT ASSEMBLY WIRING HARNESS IAW AMM 33-60-98.  OPERATIONAL CHECKED GOOD.
